I had my foot punctured with a splinter about 2 days ago. I had HtIg and TT vaccines 24 hours after the incident. I noticed muscle spasms on both my lower extremities up to my thighs 24 hours after the vaccination... Is it normal for me to experience this? or should i go seek medical help immediately? thanks
Tetanus vaccine usually doesn’t cause any serious reactions except for a mild soreness or pain at the injection site. Very rare side effects of this vaccine are fever, headache, confusion; convulsions, sleepiness and vomiting. May be you had experienced convulsions but it is very difficult to say anything without a clinical examination. The incubation period of tetanus is from 3–21 days, with an average of eight days. Usually the incubation period is longer if the site of injury is away from central nervous system. Seeking medical help and confirming the cause of your muscle spasms will be really helpful. Do write to us again.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.